American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A14) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Douglas N. Arnold, Richard S. Falk, Johnny Guzmán and Gantumur Tsogtgerel. On the consistency of the combinatorial codifferential. Trans. Amer. Math. Soc. 366 (2014) 5487-5502.
Abstract, references, and article information   
View Article: PDF

[2] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[3] Edward L. Bueler. The heat kernel weighted Hodge Laplacian on noncompact manifolds. Trans. Amer. Math. Soc. 351 (1999) 683-713. MR 1443866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chad Scott. $L\sp p$ theory of differential forms on manifolds . Trans. Amer. Math. Soc. 347 (1995) 2075-2096. MR 1297538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeffrey Fox and Peter Haskell. Hodge decompositions and Dolbeault complexes on normal surfaces . Trans. Amer. Math. Soc. 343 (1994) 765-778. MR 1191611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joel W. Robbin, Robert C. Rogers and Blake Temple. On weak continuity and the Hodge decomposition . Trans. Amer. Math. Soc. 303 (1987) 609-618. MR 902788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David R. DeBaun. $L\sp{2}$-cohomology of noncompact surfaces . Trans. Amer. Math. Soc. 284 (1984) 543-565. MR 743732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Haruo Kitahara. Nonexistence of nontrivial $cm''$-harmonic 1-forms on a complete foliated Riemannian manifold . Trans. Amer. Math. Soc. 262 (1980) 429-435. MR 586726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph Neisendorfer and Laurence Taylor. Dolbeault homotopy theory . Trans. Amer. Math. Soc. 245 (1978) 183-210. MR 511405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1